Access Restriction

Author Delamady, M. ♦ Dasgupta, A. ♦ Casella, G. ♦ Rubin, H. ♦ Strawdrman, W. E.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Bayesian estimators ♦ Correlation ♦ Fisher information ♦ Gaussian tilting ♦ Likelihood estimators ♦ Robust estimation ♦ Squared error loss
Education Level UG and PG
Learning Resource Type Article
Journal Canadian journal of statistics
Volume Number 29
Page Count 14
Starting Page 450
Ending Page 437